| Model Number |
ZCU450 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
02/19/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Pt info: unknown, information not provided.If implanted, give date: not applicable, as there is no indication that the lens was implanted.If explanted, give date: not applicable, as there is no indication that the lens was implanted therefore it was not explanted.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that event of bent or broken haptic observed.There was patient contact.The incision was enlarged.No further information was provided.
Additional Manufacturer Narrative
Additional information: received new information on patient age to be 66 yrs.Old, date of birth: (b)(6) 1954, gender: male.The following fields are updated.Section a2: age/date of birth: 66 yrs/(b)(6) 1954.Section a3: gender: male.Section d9: device available for evaluation: yes.Section d9: returned to manufacturer on: sep 30, 2021.Section h3: device evaluated by manufacturer: yes.Device evaluation: the product was returned to the manufacturing site for evaluation.Visual inspection under magnification revealed the half of an iol (the other half missing).Viscoelastic residue was found on the optic body and haptic as well as a haptic detached, which is consistent with a lens that was handled.Based on the return condition of the lens, no further product evaluation could be performed.The complaint issue could not be confirmed, and no product deficiency could be identified.Manufacturing record review: the manufacturing records for the intraocular lens were reviewed.The product was manufactured and released according to specification.The search revealed no additional investigation request (ir) for this production order number has been received.Conclusion: as a result of the investigation there is no indication of a product quality deficiency.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.